# SDR ASAA2015051111691

- Difficulty date: May 11, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 24,768 hours, 7,411 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 2251
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 70,526 hours, 33,479 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROLLER CAB ZONE TEMP LIGHT ILLUMINATES DURING RECALL.  PERFORMED QRH 2.15 ZONE TEMP CHECKLIST.  ACFT GROUNDED.  PERFORMED PACK ZONE TEMP CONTROLLER BITE ON BOTH 1 & 2 CONTROLLERS IAW FIM 21-62, TASK 801. CONTROLLER 2 SHOWS FLT DECK TRIM VALVE FAULT. REPLACED PRIMARY FLIGHT DECK TRIM VALVE IAW AMM 21-61-21.
